Open Access

Some remarks on Hilbert representations of posets

     Article (.pdf)

Abstract

For a certain class of finite posets, we prove that all their irreducible orthoscalar representations are finite-dimensional and describe those, for which there exist essential (non-degenerate) irreducible orthoscalar representations.

Key words: Representations of posets, orthoscalar representations


Full Text





Article Information

TitleSome remarks on Hilbert representations of posets
SourceMethods Funct. Anal. Topology, Vol. 20 (2014), no. 2, 149–163
MathSciNet MR3242863
zbMATH 1313.47034
MilestonesReceived 09/12/2013
CopyrightThe Author(s) 2014 (CC BY-SA)

Authors Information

V. Ostrovskyi
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs’ka, Kyiv, 01601, Ukraine

S. Rabanovich
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs’ka, Kyiv, 01601, Ukraine


Citation Example

V. Ostrovskyi and S. Rabanovich, Some remarks on Hilbert representations of posets, Methods Funct. Anal. Topology 20 (2014), no. 2, 149–163.


BibTex

@article {MFAT837,
    AUTHOR = {Ostrovskyi, V. and Rabanovich, S.},
     TITLE = {Some remarks on Hilbert representations of posets},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {20},
      YEAR = {2014},
    NUMBER = {2},
     PAGES = {149–163},
      ISSN = {1029-3531},
  MRNUMBER = {MR3242863},
 ZBLNUMBER = {1313.47034},
       URL = {http://mfat.imath.kiev.ua/article/?id=837},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues